# SDR USAASB99117

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGNCY LIGHT IN THE COCKPIT CEILING WILL NOT ILLUMINATE WHEN TESTED.  MAINTENANCE FOUND BATTERIES CORRODED WHICH IN TURN HAD SPREAD TO THE LIGHT ASSEMBLY.  REMOVED AND REPLACED ENTIRE LIGHT ASSEMBLY (P/N 10-0067-9) INCLUDING BATTERIES.  OPERATIONAL CHECK GOOD.  (M)
